# SDR 96ZZZM85

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 3350221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - EMERGENCY LIGHTING AT L1 EXTERIOR AND COCKPIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT 1L IAW MM 33-51-03, OPS CHECK NORMAL.  (M)
